Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 1, NWS Houston/Galveston, TX

May 13, 2014Austin County, Colorado County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at May 13, 2014, 1:33 AM CDT for Austin County, Colorado County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2014, 1:33 AM CDT (06:33 UTC)
Expired
May 13, 2014, 4:30 AM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Austin County, TX, Colorado County, TX

The radar

The Houston radar (KHGX), 136 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 1:35 AM CDTFLASH FLOODColumbus, TXWATER REPORTED OVER SEVERAL COUNTY ROADS. POWER LINE DOWN OVER I-10 NEAR COLUMBUS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.6 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2559 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WGUS54 KHGX 130633
FFWHGX
TXC015-089-130930-
/O.NEW.KHGX.FF.W.0001.140513T0633Z-140513T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
133 AM CDT TUE MAY 13 2014

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL AUSTIN COUNTY IN SOUTHEAST TEXAS...
  COLORADO COUNTY IN SOUTHEAST TEXAS...

* UNTIL 430 AM CDT
    
* AT 130 AM CDT...DOPPLER RADAR INDICATED SEVERAL THUNDERSTORM 
  PRODUCING HEAVY RAIN OVER COLUMBUS WITH 2 TO 4 INCHES OF RAIN 
  HAVING ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SEALY...BELLVILLE...COLUMBUS...EAGLE LAKE...WEIMAR...SAN FELIPE...
  INDUSTRY...ROCK ISLAND...NEW ULM...CAT SPRING...ALTAIR...SHERIDAN
  AND FRELSBURG.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3004 9645 3001 9621 2972 9610 2934 9654
      2965 9684

$$

39
1 follow-up statement
819 
WGUS74 KHGX 130717
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
217 AM CDT TUE MAY 13 2014

TXC015-130726-
/O.CAN.KHGX.FF.W.0001.000000T0000Z-140513T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUSTIN TX-
217 AM CDT TUE MAY 13 2014

...THE FLASH FLOOD WARNING FOR CENTRAL AUSTIN COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 2992 9657 2984 9648 2979 9635 2968 9629
      2962 9622 2934 9654 2965 9684

$$

TXC089-130930-
/O.CON.KHGX.FF.W.0001.000000T0000Z-140513T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLORADO TX-
217 AM CDT TUE MAY 13 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
COLORADO COUNTY...

AT 216 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. 5 TO 7 INCHES OF RAIN HAVE FALLEN 
MAINLY NEAR OR JUST WEST OF COLUMBUS. MOTORISTS ALONG INTERSTATE 10 
SHOULD TAKE CAUTION FOR THE POSSIBILITY OF FLOODING OVER 
INTERSTATE 10. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBUS...EAGLE LAKE...WEIMAR...ROCK ISLAND...FRELSBURG...SHERIDAN
AND ALTAIR.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 2992 9657 2984 9648 2979 9635 2968 9629
      2962 9622 2934 9654 2965 9684

$$

39

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 12:21 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 13, 12:21 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1221 AM CDT TUE MAY 13 2014

.AVIATION...
MAINLY JUST TWEAKED ONGOING TAFS TO ADJUST FOR LATEST MOVEMENT OF
LINE OF SHRA/TSRA. EXPECT WINDSHIFT TO N W/ GUSTS TO 25-30KT ALONG
LEADING EDGE OF LINE ALONG WITH MODERATE/HEAVY RAINFALL FOR 15-45
MIN. LIGHT TO OCCASIONALLY MODERATE...MAINLY STRATIFORM RAIN WILL
PERSIST IN ITS WAKE FOR SEVERAL HOURS. CIGS MAY BRIEFLY GO VFR
BEHIND THE LINE BUT OBS UPSTREAM SHOW MVFR/IFR CONDITIONS SHOULD
FILTER BACK IN.

OVERALL...FCST GUIDANCE CAN'T REALLY BE TRUSTED IN THE SHORT TERM
AS THINGS ARE LARGELY BEING DRIVEN ON THE MESOSCALE. GENERALLY
BROUGHT AN END TO THE PRECIP MID MORNING WITH SKIES TRANSITIONING
TO LOW END MVFR FOR MUCH OF THE DAY. LOWERED CIGS BACK INTO IFR
TERRITORY THIS EVENING AND BROUGHT WINDS UP AS COOLER AIRMASS
ARRIVES. ADDED VCSH'S IN TAFS OVERNIGHT IN CASE WE GET ANOTHER
ROUND OF PRECIP IN ASSOCIATION W/ UPPER TROF AXIS. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      55  68  49  77  53 /  40  20  10   0   0
HOUSTON (IAH)              59  72  53  78  56 /  50  30  10   0   0
GALVESTON (GLS)            66  72  62  75  65 /  50  40  10   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
     ZONES: AUSTIN...COLORADO...WALLER...WASHINGTON.

GM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...99
Hazardous weather outlook, May 12, 4:08 PM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
408 PM CDT MON MAY 12 2014

TXZ164-177>179-199-200-213-214-226-227-235>238-132115-
BRAZORIA-CHAMBERS-FORT BEND-GALVESTON-HARRIS-JACKSON-LIBERTY-
MATAGORDA-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WHARTON-
408 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS WILL CONTINUE THIS
EVENING AS A COLD FRONT APPROACHES FROM THE NORTHWEST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL MOVE THROUGH THE AREA ON TUESDAY WITH SHOWERS
AND THUNDERSTORMS EXPECTED ALONG THE FRONT. ADDITIONAL SHOWERS
WITH ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH THE DAY BEHIND
THE FRONT. RAINFALL AMOUNTS WILL AVERAGE AROUND ONE HALF TO ONE
INCH ACROSS THE AREA THROUGH LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ163-176-195>198-210>212-132115-
AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-HOUSTON-MADISON-WALLER-
WASHINGTON-
408 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...LOCALLY HEAVY RAINFALL POSSIBLE LATE TONIGHT OR EARLY
TUESDAY...

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN APPROACHING UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT
WILL PUSH A LINE OF THUNDERSTORMS INTO THE AREA LATE THIS EVENING.
DUE TO THE SLOW MOVEMENT OF THE LINE AND ABUNDANT MOISTURE ACROSS
OUR REGION THERE IS A POTENTIAL FOR LOCALIZED HEAVY RAINFALL AND
FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS EVENING
THROUGH MIDDAY TUESDAY. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 1.5
AND 3.5 INCHES WITH ISOLATED TOTALS APPROACHING 5 INCHES. THE
GREATEST RAINFALL AMOUNTS WILL OCCUR AFTER MIDNIGHT INTO TUESDAY
MORNING. A FEW OF THE THUNDERSTORMS TONIGHT MAY BE SEVERE...WITH
SMALL HAIL AND GUSTY WINDS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION ON
TUESDAY AS THE COLD FRONT MOVES THROUGH THE AREA. LIGHT RAIN WILL
CONTINUE THROUGH WEDNESDAY ALTHOUGH ONLY SLIGHT RAINFALL
ACCUMULATIONS ARE EXPECTED AFTER TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO EARLY TUESDAY IF
HEAVY RAINFALL DEVELOPS.

In the hours before

Special weather statement, May 12, 8:44 PM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
844 PM CDT MON MAY 12 2014

TXZ163-164-176>179-195>199-210>212-130245-
TRINITY TX-BURLESON TX-POLK TX-SAN JACINTO TX-MADISON TX-WALKER TX-
WALLER TX-MONTGOMERY TX-WASHINGTON TX-BRAZOS TX-GRIMES TX-
COLORADO TX-AUSTIN TX-HOUSTON TX-
844 PM CDT MON MAY 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN AUSTIN...BRAZOS...
NORTHWESTERN MONTGOMERY...NORTHWESTERN WALLER...WALKER...NORTHERN
COLORADO...BURLESON...NORTHWESTERN POLK...NORTHWESTERN SAN JACINTO...
TRINITY...WASHINGTON...HOUSTON...MADISON AND GRIMES COUNTIES UNTIL
945 PM CDT...

AT 842 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BRENHAM TO MADISONVILLE
TO NEAR APPLE SPRINGS...AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...HUNTSVILLE...BRENHAM...NAVASOTA...
CROCKETT...MADISONVILLE...CALDWELL...APPLE SPRINGS...AUSTONIO...
WASHINGTON...TRINITY...ONALASKA...GRAPELAND...SOMERVILLE...
GROVETON...NEW WAVERLY...POINT BLANK...LOVELADY AND MONTGOMERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM MERGERS MAY ALLOW DISCRETE STORM CELLS TO INTENSIFY...SO BE CERTAIN
TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LEAGUE CITY .

&&

LAT...LON 3159 9517 3133 9490 3115 9485 3112 9477
      3057 9536 2993 9656 2994 9656 3026 9668
      3029 9664 3034 9672 3063 9682 3073 9662
      3074 9647 3093 9633 3107 9605 3109 9577
      3127 9573 3132 9566 3150 9574 3155 9564
TIME...MOT...LOC 0142Z 264DEG 74KT 3171 9487 3035 9649
Special weather statement, May 12, 9:51 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
951 PM CDT MON MAY 12 2014

TXZ163-164-176>179-195>199-211-212-130345-
TRINITY TX-BURLESON TX-POLK TX-SAN JACINTO TX-MADISON TX-WALKER TX-
WALLER TX-MONTGOMERY TX-WASHINGTON TX-BRAZOS TX-GRIMES TX-AUSTIN TX-
HOUSTON TX-
951 PM CDT MON MAY 12 2014

...SPECIAL WEATHER STATEMENT...

AT 947 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR DIME BOX NORTHEASTWARD TO LUFKIN...AND MOVING
SLOWLY SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
CELL MERGERS COULD INTENSIFY DISCRETE STORMS. HOURLY RAINFALL RATES BETWEEN 1 TO
3 INCHES PER HOUR WILL CAUSE NUISANCE FLOODING OF ROADWAYS. IF TRAVELING...AVOID
FLOODED ROADWAYS. TURN AROUND...DON'T DROWN!

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...HUNTSVILLE...BRENHAM...NAVASOTA...
LIVINGSTON...MADISONVILLE...CALDWELL...APPLE SPRINGS...WASHINGTON...
TRINITY...ONALASKA...CORRIGAN...SOMERVILLE...GROVETON...NEW
WAVERLY...POINT BLANK...LOVELADY...MONTGOMERY AND SNOOK.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3062 9684 3073 9662 3070 9655 3074 9647
      3082 9641 3137 9496 3129 9488 3115 9485
      3106 9456 3101 9465 3085 9462 3002 9654
TIME...MOT...LOC 0247Z 260DEG 119KT 3138 9456 3042 9679
Special weather statement, May 12, 11:17 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1117 PM CDT MON MAY 12 2014

TXZ177>179-198>200-212-213-130545-
GRIMES TX-HARRIS TX-SAN JACINTO TX-POLK TX-WALKER TX-LIBERTY TX-
WALLER TX-MONTGOMERY TX-
1117 PM CDT MON MAY 12 2014

...SPECIAL WEATHER STATEMENT...

AT 1113 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLANTERSVILLE TO
LIVINGSTON...MOVING SOUTH AT 20 MPH. THERE ARE INDIVIDUAL CELLS
MERGING WITH THIS LINE TO BRIEFLY ENHANCE THE INTENSITY. WHERE THESE
MERGERS OCCUR STORMS MAY PULSE UP TO STRONG LEVELS AND PRODUCE PEA
SIZE HAIL...WINDS IN EXCESS OF 30 MPH...FREQUENT LIGHTNING AND
LOCALLY HEAVY DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
CONROE...HUMBLE...KATY...TOMBALL...LIBERTY...CLEVELAND...JERSEY
VILLAGE...DAYTON...WILLIS...LIVINGSTON...HUNTERS CREEK VILLAGE...
BUNKER HILL VILLAGE...PINEY POINT VILLAGE...PINEHURST...ALDINE...
SPRING VALLEY...GREATER GREENSPOINT...NORTHSIDE / NORTHLINE...GREATER
HEIGHTS AND SPRING BRANCH NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3048 9473 3012 9461 2968 9564 2978 9581
      3024 9592 3092 9464 3049 9454
TIME...MOT...LOC 0413Z 348DEG 23KT 3094 9457 3025 9587

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:44 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Grimes, Houston, Madison, Trinity and 2 more61 min
May 12, 9:51 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Grimes, Madison, Polk, Trinity and 2 more54 min
May 12, 11:17 PM CDTSpecial Weather StatementHGXHarris, Liberty, Montgomery, Polk, San Jacinto88 min
May 12, 11:35 PM CDTFlash Flood WatchHGXAustin, Colorado, Jackson, Matagorda, Waller, Washington and 1 more10 hr
May 13, 12:04 AM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery116 min
May 13, 12:33 AM CDTSpecial Marine WarningHGX117 min
May 13, 12:50 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Waller, Wharton115 min
May 13, 2:43 AM CDTSevere Thunderstorm WarningHGXColorado, Jackson, Matagorda, Wharton47 min
May 13, 2:47 AM CDTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Waller3 hr
May 13, 3:59 AM CDTSpecial Marine WarningHGX46 min
May 13, 5:31 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton4 days
May 13, 5:41 AM CDTAreal Flood AdvisoryHGXAustin, Brazos, Burleson, Grimes, Madison, Walker and 1 more5 hr
May 13, 5:45 AM CDTAreal Flood AdvisoryHGXColorado2 hr
May 13, 7:51 AM CDTAreal Flood AdvisoryHGXFort Bend, Harris3 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.